Uniform Domains and Uniform Domain Decomposition Property in Real Normed Vector Spaces
DOI:
https://doi.org/10.7146/math.scand.a-15485Abstract
Let E be a real normed vector space with dim(E)≥2, D a proper subdomain of E. In this paper we characterize uniform domains in E in terms of the uniform domain decomposition property. In addition, we discuss the relation between quasiballs and domains with the quasiball decomposition property in Rn.Downloads
Published
2013-09-01
How to Cite
Huang, M., & Wang, X. (2013). Uniform Domains and Uniform Domain Decomposition Property in Real Normed Vector Spaces. MATHEMATICA SCANDINAVICA, 113(1), 128–142. https://doi.org/10.7146/math.scand.a-15485
Issue
Section
Articles